Advanced

A nodal method for absorption-diffusion problems

Asadzadeh, M. and Sopasakis, Alexandros LU (2006) In Applied and Computational Mathematics: An International Journal 5(1). p.45-58
Abstract
We construct a nodal method for a two-dimensional absorption-diffusion problem. The method gives rise to a seven point stencil for which the truncation error analysis shows an accuracy of at least O(Δ2), where Δ is a uniform mesh parameter. We devise a numerical method which constructs a matrix whose entries are amplified according to contributions from each of the nodes in a rectangular domain. Numerical implementations are provided for selected examples, where the exact solutions are known, for comparison purposes
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Nodal method, diffusion, absorption, consistency, truncation error
in
Applied and Computational Mathematics: An International Journal
volume
5
issue
1
pages
45 - 58
publisher
Azerbaijan National Academy of Sciences
ISSN
1683-6154
language
English
LU publication?
no
id
eb4f76f1-4e60-4d57-873f-a910f2049dbe (old id 2201794)
date added to LUP
2016-04-01 12:34:39
date last changed
2018-11-21 20:08:53
@article{eb4f76f1-4e60-4d57-873f-a910f2049dbe,
  abstract     = {We construct a nodal method for a two-dimensional absorption-diffusion problem. The method gives rise to a seven point stencil for which the truncation error analysis shows an accuracy of at least O(Δ2), where Δ is a uniform mesh parameter. We devise a numerical method which constructs a matrix whose entries are amplified according to contributions from each of the nodes in a rectangular domain. Numerical implementations are provided for selected examples, where the exact solutions are known, for comparison purposes},
  author       = {Asadzadeh, M. and Sopasakis, Alexandros},
  issn         = {1683-6154},
  language     = {eng},
  number       = {1},
  pages        = {45--58},
  publisher    = {Azerbaijan National Academy of Sciences},
  series       = {Applied and Computational Mathematics: An International Journal},
  title        = {A nodal method for absorption-diffusion problems},
  volume       = {5},
  year         = {2006},
}